Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
CASE REPORTS
High Titer of Acquired Factor V Inhibitor Presenting with a Pseudo-deficiency of Multiple Coagulation Factors
Keiichi NakataShuji UedaHitomi MatsunagaFuka MimaHiroki UedaAya YoshiokaSayoko KanekoKazushi MaruoShayne MorrisSayoko YonemotoDaisuke HayashiNaohiko FujiiHiroyuki NaraharaYoshiaki InuiSumio Kawata
Author information
JOURNALS OPEN ACCESS

2018 Volume 57 Issue 3 Pages 393-397

Details
Abstract

Acquired coagulation factor inhibitor is a rare coagulation disorder. We herein report a patient with acquired factor V inhibitor showing a decrease in multiple coagulation factor activities. A high titer of factor V inhibitor presumably led to a marked inhibition of factor V activity in the specific factor-deficient plasma used in coagulation factor activity assays based on either an activated partial thromboplastin time (APTT) or prothrombin time (PT) clotting assay, resulting in false low values of the coagulation activity. We re-examined the coagulation factor activity using several dilutions of the patient's plasma and confirmed that the high factor V inhibitor titer had caused an apparent decrease in multiple coagulation factor activities.

Information related to the author
© 2018 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top